Crystalline boundedness principle
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 39 (2006) no. 2, p. 245-300
@article{ASENS_2006_4_39_2_245_0,
     author = {Vasiu, Adrian},
     title = {Crystalline boundedness principle},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {2},
     year = {2006},
     pages = {245-300},
     doi = {10.1016/j.ansens.2005.12.003},
     zbl = {05078685},
     mrnumber = {2245533},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_2_245_0}
}
Vasiu, Adrian. Crystalline boundedness principle. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 39 (2006) no. 2, pp. 245-300. doi : 10.1016/j.ansens.2005.12.003. http://www.numdam.org/item/ASENS_2006_4_39_2_245_0/

[1] Borel A., Linear Algebraic Groups, Graduate Texts in Math., vol. 126, Springer, Berlin, 1991. | MR 1102012 | Zbl 0726.20030

[2] Bosch S., Lütkebohmert W., Raynaud M., Néron Models, Ergeb. Math. Grenzgeb. (3), vol. 21, Springer, Berlin, 1990. | MR 1045822 | Zbl 0705.14001

[3] Conway J.H., Curtis R.T., Norton S.P., Parker R.A., Wilson R.A., Atlas of Finite Groups, Oxford University Press, Eynsham, 1985, xxxiv+252 pp. | MR 827219 | Zbl 0568.20001

[4] Cremona J.E., Algorithms for Modular Elliptic Curves, Cambridge University Press, Cambridge, 1992. | MR 1201151 | Zbl 0758.14042

[5] Demazure M., Lectures on p-Divisible Groups, Lecture Notes in Math., vol. 302, Springer, Berlin, 1972. | MR 344261 | Zbl 0247.14010

[6] Demazure M., Grothendieck A. et al. , Schémas en groupes, vols. I-III, Lecture Notes in Math., vols. 151-153, Springer, Berlin, 1970. | MR 274458 | Zbl 0207.51401

[7] Dieudonné J., Groupes de Lie et hyperalgèbres de Lie sur un corps de caractérisque p>0 (IV), Amer. J. Math. 77 (1955) 429-452. | Zbl 0064.25602

[8] De Jong J., Finite locally free group schemes in characteristic p and Dieudonné modules, Invent. Math. 114 (1) (1993) 89-137. | MR 1235021 | Zbl 0812.14030

[9] De Jong J., Crystalline Dieudonné module theory via formal and rigid geometry, Inst. Hautes Études Sci. Publ. Math. 82 (1995) 5-96. | Numdam | MR 1383213 | Zbl 0864.14009

[10] De Jong J., Oort F., Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (1) (2000) 209-241. | MR 1703336 | Zbl 0954.14007

[11] Faltings G., Crystalline cohomology and p-adic Galois representations, in: Algebraic Analysis, Geometry, and Number Theory, Baltimore, MD, 1988, Johns Hopkins University Press, Baltimore, MD, 1989, pp. 25-80. | MR 1463696 | Zbl 0805.14008

[12] Faltings G., Integral crystalline cohomology over very ramified valuation rings, J. Amer. Math. Soc. 12 (1) (1999) 117-144. | MR 1618483 | Zbl 0914.14009

[13] Faltings G., Chai C.-L., Degeneration of Abelian Varieties, Ergeb. Math. Grenzgeb. (3), vol. 22, Springer, Berlin, 1990. | MR 1083353 | Zbl 0744.14031

[14] Fontaine J.-M., Groupes p-divisibles sur les corps locaux, J. Astérisque, vol. 47/48, Soc. Math. de France, Paris, 1977. | MR 498610 | Zbl 0377.14009

[15] Fontaine J.-M., Laffaille G., Construction de représentations p-adiques, Ann. Sci. École Norm. Sup. 15 (4) (1982) 547-608. | Numdam | MR 707328 | Zbl 0579.14037

[16] Grothendieck A., Éléments de géométrie algébrique. II. Étude globale élémentaire de quelques classes de morphisms, Inst. Hautes Études Sci. Publ. Math., vol. 11, 1961. | Numdam | MR 217084 | Zbl 0118.36206

[17] Grothendieck A., Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents, Première partie, Inst. Hautes Études Sci. Publ. Math., vol. 11, 1963. | Numdam | MR 163911

[18] Grothendieck A., Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schéma, Inst. Hautes Études Sci. Publ. Math., vol. 20, 1964, vol. 24, 1965, vol. 28, 1996, and vol. 32, 1967. | Numdam

[19] Grothendieck A., Groupes de Barsotti-Tate et cristaux de Dieudonné, Sém. Math. Sup., vol. 45, (1970), Les presses de l'Université de Montréal, Montréal, Quebec, 1974. | MR 417192 | Zbl 0331.14021

[20] Helgason S., Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, New York, 1978. | MR 514561 | Zbl 0451.53038

[21] Illusie L., Déformations des groupes de Barsotti-Tate (d'après A. Grothendieck), in: Seminar on Arithmetic Bundles: The Mordell Conjecture, Paris, 1983/84, J. Astérisque, vol. 127, Soc. Math. de France, Paris, 1985, pp. 151-198. | MR 801922

[22] Katz N., Slope filtration of F-crystals, in: Journées de Géométrie Algébrique de Rennes, Rennes, 1978, vol. I, J. Astérisque, vol. 63, Soc. Math. de France, Paris, 1979, pp. 113-163. | MR 563463 | Zbl 0426.14007

[23] Katz N., Serre-Tate local moduli, in: Algebraic Surfaces Orsay, 1976-1978, Lecture Notes in Math., vol. 868, Springer, Berlin, 1981, pp. 138-202. | MR 638600 | Zbl 0477.14007

[24] Kottwitz R.E., Isocrystals with additional structure, Comp. Math. 56 (2) (1985) 201-220. | Numdam | MR 809866 | Zbl 0597.20038

[25] Kottwitz R.E., Points on some Shimura varieties over finite fields, J. Amer. Math. Soc. 5 (2) (1992) 373-444. | MR 1124982 | Zbl 0796.14014

[26] Kraft, H., Kommutative algebraische p-Gruppen (mit Anwendungen auf p-divisible Gruppen und abelsche Varietäten), Manuscript, Univ. Bonn, 1975, 86 p.

[27] Li K.-Z., Oort F., Moduli of Supersingular Abelian Varieties, Lecture Notes in Math., vol. 1680, Springer, Berlin, 1998. | MR 1611305 | Zbl 0920.14021

[28] Manin J.I., The theory of formal commutative groups in finite characteristic, Russian Math. Surveys 18 (6) (1963) 1-83. | MR 157972 | Zbl 0128.15603

[29] Matsumura H., Commutative Algebra, Benjamin/Cummings, Reading, MA, 1980. | MR 575344 | Zbl 0441.13001

[30] Messing W., The Crystals Associated to Barsotti-Tate Groups, with Applications to Abelian Schemes, Lecture Notes in Math., vol. 264, Springer, Berlin, 1972. | MR 347836 | Zbl 0243.14013

[31] Milne J.S., The points on a Shimura variety modulo a prime of good reduction, in: The Zeta Functions of Picard Modular Surfaces, Univ. Montréal Press, Montréal, Quebec, 1992, pp. 153-255. | MR 1155229 | Zbl 0821.14016

[32] Mumford D., Abelian Varieties, Tata Inst. of Fund. Research Studies in Math., vol. 5, Tata Institute of Fundamental Research, Oxford University Press, Bombay, London, 1970, viii+242 pp. (Reprinted 1988). | MR 282985 | Zbl 0223.14022

[33] Mumford D., Fogarty J., Kirwan F., Geometric Invariant Theory, Ergeb. Math. Grenzgeb. (2), vol. 34, Springer, Berlin, 1994. | MR 1304906 | Zbl 0797.14004

[34] Oort F., A stratification of a moduli space of abelian varieties, in: Moduli of Abelian Varieties, Texel Island, 1999, Progr. Math., vol. 195, Birkhäuser, Basel, 2001, pp. 345-416. | MR 1827027 | Zbl 1052.14047

[35] Oort F., Newton polygon strata in the moduli space of abelian varieties, in: Moduli of Abelian Varieties, Texel Island, 1999, Progr. Math., vol. 195, Birkhäuser, Basel, 2001, pp. 417-440. | MR 1827028 | Zbl 1086.14037

[36] Oort F., Foliations in moduli spaces of abelian varieties, J. Amer. Math. Soc. 17 (2) (2004) 267-296. | MR 2051612 | Zbl 1041.14018

[37] Rapoport M., Richartz M., On the classification and specialization of F-isocrystals with additional structure, Comp. Math. 103 (2) (1996) 153-181. | Numdam | MR 1411570 | Zbl 0874.14008

[38] Serre J.-P., Galois Cohomology, Springer, Berlin, 1997. | MR 1466966 | Zbl 0902.12004

[39] Tate J., Classes d'isogénie des variétés sur un corps fini (d'après J. Honda), in: Sém. Bourbaki 1968/69, Exp. 352, Lecture Notes in Math., vol. 179, Springer, Berlin, 1971, pp. 95-110. | Numdam | Zbl 0212.25702

[40] Vasiu A., Integral canonical models of Shimura varieties of preabelian type, Asian J. Math. 3 (2) (1999) 401-518. | MR 1796512 | Zbl 1002.11052

[41] Zink T., On the slope filtration, Duke Math. J. 109 (1) (2001) 79-95. | MR 1844205 | Zbl 1061.14045

[42] Wintenberger J.-P., Un scindage de la filtration de Hodge pour certaines varietés algebriques sur les corps locaux, Ann. of Math. (2) 119 (3) (1984) 511-548. | MR 744862 | Zbl 0599.14018